# SDR CALA2016072500448

- Difficulty date: July 25, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N76502
- Make and model: Boeing 737824
- Aircraft serial: 31603
- Aircraft time: 33,127 hours, 11,607 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143A61122
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SKIN HAD NUMEROUS DENTS THAT ARE OUT OF LIMITS.  REMOVED AND REPLACED FOWARD CARGO DOOR EXTERNAL SKIN IAW SRM 52-30-01 REPAIR 3 AND DRAWING 143A6610.
